Skip to Content

Sronyx - I've been taking this birth control an I haven't stop bleeding it's been almost a month?

Responses (1)

crazygirl66 15 Aug 2017

I was on Lutera which is exactly the same, just a different name. I never had that problem but it is common during the first 1-3 months until your body adjusts. I had to stop it due to making my depression worse, but if you're having more than spotting I would contact your doctor just to make sure they don't recommend another pill.
Sometimes a different hormone combo is needed. You don't want to become anemic.

Carol244 17 Aug 2017

Yeah because I've been bleeding since the 28th of July, and its august 16th and I'm still bleeding, it was so heavy on Monday. Idk if I should stop taking the pills? Or go see my doctor. I have 3 pills left on my first pack.

crazygirl66 17 Aug 2017

I would at least call your doctor before stopping the pills. The

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions